Rebiject II issues -Need tips!

A board to discuss the Multiple Sclerosis modifying drug Rebif

Rebiject II issues -Need tips!

Postby dnnyski » Wed Oct 26, 2005 8:00 am

Hey all,

I have been taking Rebif a few weeks now. I prefer to use the Rebiject for the normal reasons. However, I noticed something every time I inject, and the RN's always give me conflicting answers, so I am hoping to get some help from "real" people (nothing against the nurses).

I load the syringe into the housing until it clicks. When I remove the needle cap, there is not just a drop on the tip, but a sizable amount of med as a couple of drops on the inside of the injector. After I inject, I notice there is a drop still on the tip. It is small, but it is there. When I unscrew the injector, I see more med being pushed out. Not much, but enough to notice. My main concern is that I am not getting the full 44mcg.

For some reason I did not have these problems when I started. It actually went more smoothly at 8.8 and 22 than it is now. I use a depth of three. Maybe I am not pushing the needle down all the way? One nurse told me I should hear 2 clicks, another said, just until it clicks. I also remove the needle cap slowly, becasue I thought by removing it fast it is so violent it makes the excess drop splash?

I know I am getting some med because I feel the side effects the next day. Maybe I am making a big deal out of nothing, but I was just wondering if anyone has had this same experience.

Thanks in advance for hearing me out!
User avatar
dnnyski
Newbie
 
Posts: 2
Joined: Mon Aug 29, 2005 3:00 pm

Postby bebe » Wed Oct 26, 2005 6:57 pm

I understand what you are saying. I dont think its that big of a deal in terms of getting all the med. Its weird that it didnt happen with the 8.8 and 22mcg syringes. Has it continued to happen with subsequent shipments...maybe this is related to the particular batch of 44mcg syringes that you received.
User avatar
bebe
Family Member
 
Posts: 50
Joined: Tue Oct 26, 2004 3:00 pm

Postby dnnyski » Thu Oct 27, 2005 9:16 am

hey bebe,

I thought about that too. I am going to wait and see what happens with the next batch of 44's. I am still a new user so I lack a frame of reference for these things. Who knows?

Thanks for the response


Danny
User avatar
dnnyski
Newbie
 
Posts: 2
Joined: Mon Aug 29, 2005 3:00 pm

Postby Melody » Thu Oct 27, 2005 2:52 pm

Hubby was having that problem with the autoinject for copaxone. He found his fingers were a tad big for the chamber so he pushes it to the end with a Q-tip and it doesn't happen anymore
John was diagnosed Jan 2005. On lipitor 20mg .On Copaxone since July 4,2005. Vitamin D3 2000iu-4000iu (depending on sunshine months)June 10 2005(RX::Dr. O'Connor) Omega 3 as well Turmeric since April 2005. Q10 60mg. 1500mg liquid Glucosamine Nov 2005.
User avatar
Melody
Family Elder
 
Posts: 431
Joined: Sun Apr 03, 2005 3:00 pm
Location: Ontario Canada

Postby carolsue » Thu Oct 27, 2005 6:54 pm

Well, I didn't like having to peer inside the autoinjector to see if there was medication on the needle before injecting. I also found it a pain to reliably clean the needle off while it was inside the autoinjector. I have a lot of site reactions and really don't want any residual medicine to touch my skin so I modified my approach. I don't use the needle cap remover except to set the trigger. Instead I manually remove the needle cap, wipe off any drops that occur, carefully load the syringe with the exposed needle into the autoinjector, screw it together and shoot. I have not ever had the issue of leftover medicine. I do try to hold the thing such that the air bubble will follow the liquid into my skin.

a nurse suggested twisting the cap before removing it as a way to eliminate the initial leakage. I do this but more than not I have to clean off a drop.
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

drops on tip

Postby Markd » Thu Jul 13, 2006 9:02 pm

I back the plunger up on the syringe before I remove it. Just a slight amount seems to create a vacuum or somthing. Remove the cover the usual way, Then I stick my self real quick. Also I never invert the syringe I keep it as close to verical as I can. Seems to help a lttile.
User avatar
Markd
Getting to Know You...
 
Posts: 16
Joined: Wed Jul 12, 2006 3:00 pm


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service

cron